Academic Journals Database
Disseminating quality controlled scientific knowledge

A class of generalized Poisson distributions

ADD TO MY LIST
 
Author(s): Sudhangshu B. Nandi | Dilip C. Nath | Kishore K. Das

Journal: Statistica
ISSN 0390-590X

Volume: 59;
Issue: 4;
Date: 1999;
Original page

ABSTRACT
In these paper we introduce a new class of exponential sums from which various known as well as new exponential sums are generated. Then a class of generalized Poisson distributions is defined (GPDs). Some well known and new distributions are obtained from GPDs. Some recurrence relations of the parameters of these distributions is studied. The suitability of these distributions is illustrated through some real life data.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?